MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3501254BC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Skin Inflammation/ Irritation (4545)
| Date of Event |
01/01/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) year-old white hispanic female patient who underwent breast reconstruction procedures (revision for left breast, primary for right breast) with a mentor memorygel breast implant 125cc gel breast prosthesis (left device) and a mentor memorygel breast implant 225cc gel breast prosthesis (right device) developed bilateral capsular contracture (baker grade unknown).It was reported that the patient¿s left breast tripled in size and is pushing into her underarm.The right breast is small and tight.Additionally, the patient is suffering from chest pain that travels from front to back and pain underneath both breasts around the rib cage.When she moves or twists, she feels shooting pain.Lastly, the patient¿s right breast prosthesis possibly ruptured.The right breast is smaller and flatter.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch report is for the patient¿s left breast prosthesis.
Additional Manufacturer Narrative
On 09-nov-2021, mentor received additional information about the event.The patient reported the following additional issues: pain in back, an x-ray that showed capsular contracture, itchy skin on the breast, and a rash under her breast to her stomach.Manufacturer¿s reference number: (b)(4).